# SDR ASAA1058646

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 12,355 hours, 3,767 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START DURING RECALL CONT CAB ZONE TEMP ANNC ILLUMINATED.  RESET MASTER CAUTION ANNC LIGHT EXTINGUISHED.  NR 2 TEMP CTRLR SHOWS "FLT DECK TRIM VALVE" FAULT ON BIT & PREV FLT TESTS.  VERIFY TEST GO.  RESET FAULT.  FAULT DID NOT RETURN.  INTERMITTENT FAULT.  BITE & GND VERIFICATION CHECKS GOOD.  REF FIM 21 62 T833.  NO HISTORY 60 DAYS.
